Integral geometry on geodesics of an isotropic Riemannian metric
Doklady Akademii Nauk, Tome 241 (1978) no. 2, pp. 290-293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_241_2_a7,
author = {V. G. Romanov},
title = {Integral geometry on geodesics of an isotropic {Riemannian} metric},
journal = {Doklady Akademii Nauk},
pages = {290--293},
year = {1978},
volume = {241},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_241_2_a7/}
}
V. G. Romanov. Integral geometry on geodesics of an isotropic Riemannian metric. Doklady Akademii Nauk, Tome 241 (1978) no. 2, pp. 290-293. http://geodesic.mathdoc.fr/item/DAN_1978_241_2_a7/